# SDR DL72S011778

- Difficulty date: November 6, 2001
- Submitted: November 29, 2001
- Operation: Air carrier
- Aircraft: N8875Z
- Make and model: Boeing 727225A
- Aircraft serial: 21293
- Aircraft time: 62,777 hours, 42,107 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Attach Fitting
- Part number: 65864481
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AFT LOWER LUG OF THE FS 940 MLG SUPPORT BEAM ATTACH LINK WAS FOUND WITH CORROSION ON THE FWD FACE OF THE LUG.  THE CORROSION WAS REMOVED BY SPOTFACING THE LUG FACE AND SHIMMING THE GAP CREATED.  THE WORK WAS ACCOMPLISHED PER ER/A 382016-14, REV A.
